Local GMM estimation of semiparametric panel data with smooth coefficient models

Tran, Kien C. and Tsionas, Michael (2009) Local GMM estimation of semiparametric panel data with smooth coefficient models. Econometric Reviews, 29 (1). pp. 39-61. ISSN 0747-4938

Full text not available from this repository.

Abstract

In this article, we consider the estimation of semiparametric panel data smooth coefficient models. We propose a class of local generalized method of moments (LGMM) estimators that are simple and easy to implement in practice. We show that the proposed LGMM estimators are consistent and asymptotically normal. Monte Carlo simulations suggest that our proposed estimator performs quite well in finite samples. An empirical application using a large panel of U.K. firms is also presented.

Item Type:
Journal Article
Journal or Publication Title:
Econometric Reviews
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2000/2002
Subjects:
ID Code:
65237
Deposited By:
Deposited On:
17 Jun 2013 12:38
Refereed?:
Yes
Published?:
Published
Last Modified:
24 Mar 2020 03:29